# SDR AALA20020575

- Difficulty date: May 1, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJU - FLT 623 - EN ROUTE SJU-FLL - FLIGHT ATTENDANT REPORTED SMOKE ODOR AROUND 2R AREA.  AIR INTERRUPTED AND LANDED SJU WITHOUT INCIDENT.  INSPECTED AREA AND FOUND BURNED TEA BAG RAPPER AND TIED RAP UNDER COFFEE MAKER IN THE MID GALLEY.  REMOVED BOTH COFFEE MAKERS AND CLEANED AREA.  REPLACED BOTH COFFEE MAKERS AS PRECAUTIONARY ACTION.  INSPECTED FORWARD CARGO AND E/E COMPARTMENT.  NO EVIDENCE OF SMOKE.  (M)
